# SDR FDEA202211203004

- Difficulty date: November 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2890502
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE REPAIRED DOUBLER HAS GOUGED AS MARKED NEAR AT SLAT TRACK NO 16 I/B SIDE    74-018 REMOVED AND REPLACED REPAIR DOUBLER AT THE R/H WING L/E AT SLAT TRACK #16 I/B SIDE AT   STA XOS=987 - XOS=993 IAW SRM 57-40-01-2R FIG 201 REPAIR 9.
